Jump to content

Search the Community

Showing results for tags 'iatrogenic effects'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Is it generally correct that a slow or very slow taper will reduce the chances of permanent or lingering withdrawal or iatrogenic effects? Or might a person who's done a long, slow taper still experience a depressive "relapse" or drug/withdrawal-induced downward mood change even weeks or months after the taper ends? If taper slow enough to make withdrawal tolerable, is this pretty good sign that such a relapse won't happen?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy